MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-45
Medical Device Problem Codes Leak/Splash (1354); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 event site name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs300 intra aortic balloon pump(iabp) had a loop leak alarm during use.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11, d9, h3,b5, h6 (type of investigation, investigation findings, component codes, medical device ¿ problem code , investigation conclusions) a getinge field service engineer (fse) evaluated the unit and identified that the safety disk values were outside factory specifications.In addition, the battery backup capacity was found to be degraded.The safety disk values (0997-00-0985-15) and battery (0146-00-0039) were replaced to correct the issue.Following repair, the unit underwent functional and safety testing, all of which passed per manufacturer specifications.Replaced parts were retained by the customer.
 
Event or Problem Description
It was reported by the customer that during use, the cs300 intra-aortic balloon pump (iabp) had a circuit leak alarm.The balloon was checked and found to have no abnormalities.Patient involvement was reported, however no patient harm or injury occurred, as the patient was transferred to another device to continue therapy.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24838976
Report Number2249723-2026-0002168
Device Sequence Number15860887
Product Code DSP
UDI-Device Identifier10607567108575
UDI-Public(01)10607567108575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-45
Device Catalogue Number0998-00-3023-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/20/2026
05/07/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/05/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown